# SDR HEEA086736

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Snias AS350B2
- Aircraft serial: 3351
- Aircraft time: 3,375 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 614764031
- Part serial: 675
- Condition: Stuck
- Location: Nr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR NEEDLE STUCK AT 120 RPM AND NTL NEEDLE FLUCTUATES. TO BE SENT TO VENDOR FOR REPAIR.
